MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 12.4 CM HEAVY DUTY LONG ATTACHMENT; MOTOR, DRILL, ELECTRIC - ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC 12.4 CM HEAVY DUTY LONG ATTACHMENT; MOTOR, DRILL, ELECTRIC - ATTACHMENT
Model Number LONG-HD-G1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.Udi ¿ (b)(4).
 
Event or Problem Description
It was reported that during an unspecified surgical procedure it was observed that the long attachment device fell apart.It was reported that there was a minimal delay in the procedure due to the event.It was not reported if there was a spare device available for use.There was patient involvement reported.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
12.4 CM HEAVY DUTY LONG ATTACHMENT
Common Device Name
MOTOR, DRILL, ELECTRIC - ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key11901062
Report Number1045834-2021-00921
Device Sequence Number11083446
Product Code HBC
UDI-Device Identifier00845384016342
UDI-Public00845384016342
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLONG-HD-G1
Device Catalogue NumberLONG-HD-G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2021
Initial Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1